# SDR UHLA201602090092

- Difficulty date: February 9, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N202JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000240
- Aircraft time: 17,014 hours, 12,275 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Gouged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE FWD SERVICE DOOR INTERIOR SKIN STRUCTURE.  REMOVED DAMAGED GUSSET PLATE FROM INTERIOR DOOR STRUCTURE.  LOCATED AND DRILLED NEW GUSSET PLATE, REF SRM 51-40-01, 51-43-05.  INSTALLED NEW GUSSET PLATE ON INTERIOR DOOR STRUCTURE AT FWD SERVICE, REF SRM 51-41-01 AND 51-43-05.
